Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On structural stability


Author: J. W. Robbin
Journal: Bull. Amer. Math. Soc. 76 (1970), 723-726
MSC (1970): Primary 3465, 5720; Secondary 3451, 5750
DOI: https://doi.org/10.1090/S0002-9904-1970-12521-6
MathSciNet review: 0261622
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Moser, On a theorem of Anosov, J. Differential Equations 5 (1969), 411-440. MR 38 #6633. MR 238357
  • 2. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 37 #3598. MR 228014
  • 3. S. Smale, Global stability questions in dynamical systems, Lectures in Modern Analysis, vol. I, Springer, Berlin, 1969, pp. 150-158. MR 248881
  • 4. S. Smale and J. Palis, Structural stability theorems, (to appear). MR 267603

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3465, 5720, 3451, 5750

Retrieve articles in all journals with MSC (1970): 3465, 5720, 3451, 5750


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12521-6

American Mathematical Society